# SDR CAL950434

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Flamed Out
- Location: Apu
- Component: Garrtt, 3812761
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 0692 - EWR - THE APU FLAMED OUT AT FL 290, OPERATION OF THE APU CHECKED GOOD AT ALL ALTITUDES BELOW FL 290.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE APU ON THE GROUND AND NO DEFECTS WERE NOTED.  (M)
